# SDR ABXA9500239

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 9919369501
- Condition: Corroded
- Location: Xcw 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING A.D. 90-18-03; S.B. 57-98, FOUND A CRACK AND CORROSION ON THE LEFT WING LOWER STA 58.5 TEE CAP.  REPLACED TEE CAP IAW EA AD-57-03766-MR.
